# SDR CA091117002

- Difficulty date: September 2, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 6,573 hours
- Engine: Lyc O320E2D
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fork
- Part number: 0543043498
- Condition: Cracked
- Location: Nose Gear
- Part time: 6,455 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS IN NOSE GEAR FORK: AD 71-22-02 DEALS WITH THIS SUBJECT: DWG ATTACHED.
